# SDR DALA2016101807451

- Difficulty date: October 15, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND 1 EA CRACK ON LT LOWER UNDERWING LONGERON FITTING AND REPAIRED.
